# SDR SWIA200414176

- Difficulty date: November 30, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 23,740 hours, 20,386 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT YOKE CORROSION FOUND ON BEARING SURFACES.  REMOVED AND REPLACED FORWARD LEFT ENGINE YOKE MOUNT ASSEMBLY REF 71-21-01.
